Publication:
Alternative way to derive the distribution of the multivariate Ornstein–Uhlenbeck process

Suggested Citation

P. Vatiwutipong, N. Phewchean Alternative way to derive the distribution of the multivariate Ornstein–Uhlenbeck process. Advances in Difference Equations. Vol.2019, No.1 (2019). doi:10.1186/s13662-019-2214-1 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/51189

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections